# SDR S9BA0907

- Difficulty date: May 16, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6
- Aircraft serial: 524
- Aircraft time: 22,371 hours, 41,755 cycles
- Engine: Pwa PT6A27
- System (JASC): 7120 · Engine Mount Section
- Part: Adapter
- Part number: C6WM15194
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB ENGINE MOUNT ADAPTOR ON LT NACELLE IS CORRODED.  REPLACED MOUNT ADAPTOR PLATE IAW RD6-54-006.
